# SDR AALA2009012900247

- Difficulty date: January 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 69,428 hours, 37,013 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT BWI TO DFW.  AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  LANDED JFK WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACT ACTUATOR AND NOSE GEAR SHOCK SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
